# SDR DHL2003873525

- Difficulty date: June 23, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR ON FWD UPPER PLATING OF RT IB FLAP BETWEEN STA XW.104.000 AND XW.109.000.  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1, SRM 57-7-1 FIG 1. REMOVED FWD UPPER PLATING OF RT IB FLAP WITH INTERIM REPAIR IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED NEW PLATING IAW SRM 57-7-1 FIG 1. CLEANED, TREATED AND PRIMED INNER FACE OF NEW PLATING IAW SRM 51-1-8B. INSTALLED NEW PLATING IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1, SRM 51-1-15 PG 1.
